My heart hurts after drinking a lot of caffeine?

Stop drinking so muc. If your heart 'hurts' after drinking a lot of caffeine, then you're drinking too much for your body, regardless of how much your friends & family can drink. To avoid that 'hurt' stop drinking so much! and if the pain continues, go see your family doc.

Related Questions

Can you have heart failure without having previous heart problems? I used to drink a lot of caffeine now my heart feels weak with no adrenaline

Yes. B"sd absolutely, there are many possible causes - such as genetics, virus infection. Caffeine may aggrevate the heart, but to my knowledge is not a cause of heart failure. On the other hand before worrying about, you need medical examination and testing for the condition! Read more...

How to get a fast heart beat besides exercising and drinking caffeine?

Stressing out. Thinking about things can raise hr - or lower. Pain, fear. Many stimulants and meds can raise heart rate. Peripheral vasodilation as in heat exposure. Low inhaled oxygen content. A good burn or a good anemia. A pulmonary embolism or dehydration or heart attack. None of these are as good as exercise and coffee. Read more...

Normally don't drink coffee, jittery/gives palpitations (heart was checked, I just get them) but can alot of caffeine leave u jittery for while after?

Yes. Caffeine is a stimulant which can cause the symptoms you are describing. This doesnt mean you have a heart problem, it just means you are quite sensitive to caffeine. It may make sense to switch to decaf or less caffeinated drinks. Be aware that tea is also heavily caffeinated. Read more...

I recently had a panic attack and now every time I drink any caffeine my heart starts pounding and hurting?

Stimulant. Caffeine is a relatively potent stimulant, and as true with all stimulants, it can cause palpitations and a rise in one's heart rate. Should one experience multiple palpitations and/or an elevated heart rate for a prolonged period of time, be sure to see your physician. Read more...
Get medical eval. The fact that there is a direct connection between caffeine and the symptoms is a good reason to get an evaluation as soon as possible by a physician. Anxiety caused symptoms that might resemble these would most likely cluster around stressful situations. There is no good reason to not get an expeditious medical assessment. Read more...

I drink caffeine and have anxiety. I've had a few normal EKG but sometimes I feel my heart flutter a little. Is this normal?

Caffeine. Caffeine can cause palpitations -- it's part of its pharmacological profile. It can also worsen anxiety, especially if you have an anxiety disorder. You could stop the caffeine and see what happens . . . You might feel a whole lot better. Read more...